# SDR IPXA2021062670984

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 61,331 hours, 20,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B12872
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CREW REST MODULE(STC ST02568SE) - EMERGENCY LIGHT BATTERY PACK FAILED.  REPLACED EMERGENCY LIGHT BATTERY PACK AND PERFORMED BATTERY PACK TEST, RESULT WAS SATISFACTORY IAW B767-2520-65582-H.
